# SDR BSY2006F00000

- Difficulty date: February 27, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 702490031304
- Part serial: 03110627
- Condition: Defective
- Location: Lt Avionics Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, THE OVERSPEED WARNING ACTIVATED AND THE PILOTS ALTIMETER AND ALTITUDE ALERTER FLAGGED.  THE CREW ABORTED THE DEPARTURE AND RETURNED TO THE RAMP.  THE ADC WAS FOUND TO BE DEFECTIVE AND WAS REPLACED ON 2/27/2006.  THE SYSTEM WAS TESTED AND INSPECTED, FOUND TO COMPLY, AND THE AIRCRAFT REMAINS RVSM COMPLAINT.  THE AIRCRAFT WAS RETURNED TO SERVICE ON 2/27/2006.  THERE HAS BEEN ONE PRIOR REPORT OF A PROBLEM WITH THIS SYS ON 5/25/2005.  (K)
